# SDR HNAA0200011

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 34,771 hours, 39,055 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 85410146105
- Condition: Cracked
- Part time: 34,771 hours, 39,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 NACELLE HORSECOLLAR FRAME FWD ANGLE CRACKED. REPAIRED I.A.W. EO8-54-02-0173.
